Revista Matemática Iberoamericana


Full-Text PDF (1154 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 1, 1986, pp. 73–88
DOI: 10.4171/RMI/26

Published online: 1986-03-31

Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces $L^p_s(\mathbb R^2)$

Tosio Kato[1] and Shawn X. Cui[2]

(1) University of California, Berkeley, USA
(2) University of California, Santa Barbara, United States

No abstract available for this article.

No keywords available for this article.

Kato Tosio, Cui Shawn: Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces $L^p_s(\mathbb R^2)$. Rev. Mat. Iberoamericana 2 (1986), 73-88. doi: 10.4171/RMI/26